Found 123 results
Author [ Title(Desc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
De Lellis C.  2022.  The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians. PDF icon ICM-De-Lellis-web-version-2.pdf (508.94 KB)
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
S
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
De Lellis C., L. Székelyhidi Jr..  2006.  Simple proof of two-well rigidity.. Comptes Rendus Mathematique. 343:367–370.PDF icon 2Wells_CRAS.pdf (113.36 KB)
Colding T.H, De Lellis C..  2005.  Singular limit laminations, Morse index, and positive scalar curvature.. Topology. 44:25–45.PDF icon TobyTop.pdf (358.38 KB)
De Lellis C..  2016.  The size of the singular set of area-minimizing currents. Surv. Differ. Geom.. 21:1-83.PDF icon survey_JDG_23.pdf (666.39 KB)
De Lellis C, Giri V.  0.  Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec. PDF icon Selection-principle_final.pdf (319.86 KB)
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
De Lellis C., Otto F., Westdickenberg M..  2003.  Structure of entropy solutions for multi-dimensional scalar conservation laws.. Archiv for Rational Mechanics and Analysis. 170:137–184.PDF icon FeMiArch.pdf (395.42 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
Chiodaroli E., De Lellis C., Kreml O..  0.  Surprising solutions to the isentropic Euler system of gas dynamics. PDF icon DeLellis_hyp12_4.pdf (356.85 KB)